# SDR ASAA2014032207263

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 26,896 hours, 8,442 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Detached
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIRE LOOP "B" UPPER RT WIRE DETACHED FROM CONNECTOR.  ACFT GROUNDED. REF WDM 26-11-21 AND WDM 26-11-11.  REPLACED BOTH RING TERMINALS FOR MW0326 HARNESS CONNECTION TO M1760 ENGINE CORE RT FIRE DETECTOR ASSY IAW SWPM 20-30-11, PARAGRAPH O AND PERFORMED ENGINE FIRE DETECTION.  OPS TEST IAW MM 26-11-00-710-801. OPS NORMAL.
